# SDR ASAA2018082425899

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 45,873 hours, 13,783 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING CLIMB OUT, QRH PROCEDURE FOLLOWED,  LIGHT OPS NORMAL. ACFT GROUNDED.  AS PRECAUTION, ACCOMPLISHED A WINDOW HEAT CONTROL UNIT BITE IAW AMM 30-41-11, NO FAULTS FOUND.
